# SDR CA120626008

- Difficulty date: June 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 20373
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM NLG RELIEF VALVE.
